# SDR UALA2013022401083

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER TANK UPPER SURFACE BS 980 UNDER LEFT STUB BEAM.   REMOVED CORROSION, FLAP PEENED REWORK AREA, REFINISHED AREA IAW ECRA 5730-02747.
